Thread: problems with fina..
05-23-2004, 02:27 PM #1
problems with fina..
What up boys, Just wanted some advice on my roomates situation as of now. He just started his fina cycle about a week and a half ago.. for the past couple of days he has been feeling "flu" like symptoms, and this morning he had to go to the hospital b/c he had a 104 fever. He BP was also pretty high..thats all i know right now, hes still getting tests done. So basically I wanted to see what you all think he should do after he recovers.. thanks
05-23-2004, 02:32 PM #2
Sorry,but you question is too broad to answer.
05-23-2004, 02:34 PM #3
sorry..well do you think he should stay on the fina? or is this a sign that his body is basically rejecting the AS
05-23-2004, 02:37 PM #4
was the gear sterile? because it could be an infection
05-23-2004, 02:40 PM #5
umm..well i know that it was converted under sterile conditions..im not too informed about the conversion process of fina pellets..
should he tell the doc thats he's on a cycle while hes at the hospital?
05-23-2004, 03:27 PM #6Associate Member
- Join Date
- May 2004
no it just tells him to stop the ****!
05-23-2004, 03:47 PM #7
i'd stop till everythign clears up... then I wouldn't use that stuff again as it my not be seterile.. was it home made? If he wants to try again get some well respected UG gear and try again... if the same symptoms show again I'd say he might be allergic
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)